Biology · Blood Transfusion Compatibility
If an Rh-negative individual is repeatedly transfused with Rh-positive blood, what clinical complication is most likely to occur due to agglutination?
- 1Severe hemolytic transfusion reaction leading to erythrocyte destruction✓
- 2Suppression of white blood cell production
- 3Acute bacterial infection of the bloodstream
- 4Severe iron overload and hemachromatosis
Correct answer
Severe hemolytic transfusion reaction leading to erythrocyte destruction
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Biology?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Blood Transfusion Compatibility?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Biology · Blood Transfusion Compatibility